| Model Number |
1012451-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a mildly tortuous and moderately calcified lesion in the mid left anterior descending artery.A 3.5x8mm nc trek rx balloon ruptured during first inflation at nominal pressure.The procedure was successfully completed with an unspecified nc trek balloon for post-dilatation.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.